Back to top

Am I taking too many tablets foiiowing a error in my medication

3 posts / 0 new
Last post
John the baron
Am I taking too many tablets foiiowing a error in my medication

I have total respect for doctors and nurses but after spending a week in hospital plus numerous visits to A and E the system

i have had parkinsons for approx 6 years which was controlled with medication.the only symptom on a rare was my hand shaking

The medication at the time was a low dosage of Sinemet co-careldopa 25/100mg and pramipexole 2.6mg. 
Following complaints of headache the doctor increase the Pramipxoe 

 

 

 

Moderation

Hi John, 

Sorry to hear you are worried about the number of medications you are taking. We're glad you have been seeking medical advice about this. If you want to talk to someone it may be worth calling our Helpline advisers on 0808 800 0303 as our specialists can advise you about treatments. 

Best wishes,

Edwina

Moderation Team

John the baron

edwina thanks

to add more information to the post about 4 months ago when updating my records of the mirapexin  pramipexole 0.26mg which should have been 2.6mg ( 10 times less than my prescription ) this resulted in 6 days in hospital. I my opinion my medications could now be too high
6 years ago i would never take any tablets 

Parkinsons
Mirapexin pramipexole  2.6mg  1 tablet per day ( prescribed 2.6mg given .26mg )
Entacapone 200mg  4 tablets per day
carbidopa and levodopa 25mg/100mg  8 tablets per day
madopar 50mg as required

Blood pressure - my average for the last 3 months 117 / 72
Losartan 100mg 1 per day
Amlodipine 5mg 1 per day 

blood sugars - average 6.5
Metformin 500mg 4 tablets per day
gliciazide 80mg 4 tablets per day